# SDR CNMA202404230001

- Difficulty date: April 18, 2024
- Submitted: April 23, 2024
- Operation: Air carrier
- Aircraft: N225AX
- Make and model: Boeing 767224
- Aircraft serial: 30434
- Aircraft time: 72,938 hours, 11,992 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 734284F
- Part serial: 5804
- Condition: Failed
- Part time: 72,589 hours, 14,862 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EICAS R AC BUS OFF. STATUS: WXR SYS / R ICE DETECTOR / HI FLOW INHIBIT
